# SDR A6WA201240073

- Difficulty date: January 13, 2012
- Submitted: February 10, 2012
- Operation: Air carrier
- Aircraft: N407AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7424
- Aircraft time: 26,915 hours, 24,796 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 17008113
- Part serial: 01523
- Condition: Failed
- Location: Rt Mlg
- Part time: 21,162 hours, 20,225 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKE OFF DURING GEAR RETRACTION, RECEIVED GEAR DISAGREE GEAR UP CAUTION MESSAGE FOR APPROX 10 SECONDS WITH RT MLG RED HASH MARKS, THEN CLEARED.  R & R RT MLG SIDE STAY ACTUATOR IAW AMM 32-32-01 & SUPP 11-015.  OPS AND LEAK CHECKED GOOD.
